Repositorio de producción científica de la Universidad de Sevilla

Recent results on the controllability of linear coupled parabolic problems: A survey

Opened Access Recent results on the controllability of linear coupled parabolic problems: A survey

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ammar-Khodja, Farid
Benabdallah, Assia
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2011-09
Publicado en: Mathematical Control and Related Fields, 1 (3), 267-306.
Tipo de documento: Artículo
Resumen: This paper tries to summarize recent results on the controllability of systems of (several) parabolic equations. The emphasis is placed on the extension of the Kalman rank condition (for finite dimensional systems of differential equations) to parabolic systems. This question is itself tied with the proof of global Carleman estimates for systems and leads to a wide field of open problems.
Cita: Ammar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2011). Recent results on the controllability of linear coupled parabolic problems: A survey. Mathematical Control and Related Fields, 1 (3), 267-306.
Tamaño: 507.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46191

DOI: 10.3934/mcrf.2011.1.267

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones